Local Hölder continuity of weak solutions to a diffusive shallow medium equation

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Singer T, Vestberg M
Zeitschrift: Nonlinear Analysis - Theory Methods & Applications
Jahr der Veröffentlichung: 2019
Band: 185
Seitenbereich: 306-335
ISSN: 0362-546X


Abstract

We show the local Hölder continuity of bounded weak solutions to a doubly nonlinear parabolic equation used in models for diffusion of shallow media.


FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Singer, Thomas
Department Mathematik


Einrichtungen weiterer Autorinnen und Autoren

Aalto University Espoo


Zitierweisen

APA:
Singer, T., & Vestberg, M. (2019). Local Hölder continuity of weak solutions to a diffusive shallow medium equation. Nonlinear Analysis - Theory Methods & Applications, 185, 306-335. https://dx.doi.org/10.1016/j.na.2019.03.013

MLA:
Singer, Thomas, and Matias Vestberg. "Local Hölder continuity of weak solutions to a diffusive shallow medium equation." Nonlinear Analysis - Theory Methods & Applications 185 (2019): 306-335.

BibTeX: 

Zuletzt aktualisiert 2019-11-05 um 20:08